MAUDE Adverse Event Report: EXACTECH, INC. SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number SUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Metal Related Pathology (4530)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products 6612419 - 300-01-09 - equinoxe, humeral stem primary, press fit 9mm 6589796 - 320-01-36 - 36mm glenosphere 6677928 - 320-10-00 - equinoxe reverse tray adapter plate tray +0 6628461 - 320-15-05 - eq rev locking screw 6552988 - 320-15-08 - sup/post aug plate, r rs glenoid baseplate 6642518 - 320-20-00 - eq reverse torque defining screw kit s064650 - 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm s092961 - 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm s066037 - 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm s082295 - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm s099376 - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm s113258 - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm 6635106 - 320-36-00 - 36mm humeral liner +0 unconstrained 6616804 - 531-20-00 - shldr gps rvrs drill kit 6616993 - 531-78-20 - shouldr gps hex pins kit 6706271 - 531-78-20 - shouldr gps hex pins kit 3009120095 - a10012 - gp additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, the 74 year old female patient had an initial right tsa on (b)(6) 2020.The patient was revised on (b)(6) 2024.The patient experienced a scapula fracture and the baseplate and glenosphere spun 180 degrees and was upside down.The inferior screw had broken.There was metalosis as a result of the implant articulating at an acute angle.The stem was still well fixed and there was no presence of infection.The patient is a rheumatoid arthritis sufferer and there was significant resorbtion of the tuberosities.All implants were removed except the stem.A new anatomic replica plate, screw and a cta head were implanted.There was no reported breakage of a device or surgical delay/prolongation.The patient has a hemi arthroplasty now and should be comfortable.Patient range of motion (rom) and function will be very limited however.Sales rep was unable to obtain photos/x-rays.The devices are not available for evaluation due to implants were sent to pathology.
 
Additional Manufacturer Narrative
H3: the scapular fracture reported is most likely related to the patient¿s underlying condition and bone quality.The fracture of the inferior compression screw is most likely secondary to the scapular fracture and subsequent subjection of the compression screw to high loads resulting in the material fracture.However, this cannot be confirmed as the devices were not available for evaluation and no radiographs or photos were provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d4 model number.The scapular fracture reported is most likely related to the patient¿s underlying condition and bone quality.The fracture of the inferior compression screw is most likely secondary to the scapular fracture and subsequent subjection of the compression screw to high loads resulting in the material fracture.However, this cannot be confirmed as the devices were not available for evaluation and no radiographs or photos were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Report number: 1038671-2024-02580 this follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d8.G1.The following sections were corrected: b2.D1.D4.G4: 510k corrected.H4.H6.The scapular fracture reported is most likely related to the patient¿s underlying condition and bone quality.The fracture of the inferior compression screw is most likely secondary to the scapular fracture and subsequent subjection of the compression screw to high loads resulting in the material fracture.However, this cannot be confirmed as the devices were not available for evaluation and no radiographs or photos were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19260490
Report Number1038671-2024-01089
Device Sequence Number2569572
Product Code KWS
UDI-Device Identifier10885862242563
UDI-Public10885862242563
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131575
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Device Catalogue Number320-15-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer07/29/2024
Not provided
12/10/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date08/12/2024
12/11/2024
12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight55 KG